# SDR CALA2022110403030

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 88,752 hours, 34,582 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4911710
- Part serial: ASSIGNED
- Condition: Faulted
- Location: Flap/Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE TOMC CONTROLLER AND SENIOR MANAGER CONCUR THAT THE AIRCRAFT CAN BE RELEASED BACK TO SERVICE AFTER EXPERIENCING A DIVERSION O R AIR TURN BACK DUE TO A MECHANICAL REASON LOCKED BY SYSTEM. TOMC CONCURRED WITH SHIFT MANAGER WITH CORRECTIVE ACTION WITH REPLACEMENT OF BOTH SFCCS. UPON ARRIVAL, NO FLAP SYST 1 FAULT. CREW COULD NOT ENGAGE FLIGHT DIRECTORS 1 OR 2, RED "SPD LIMIT" FAULTS ON BOTH CAPT & F/O''SEADI. POST FLIGHT REPORT FAULTED SFCC 1, AFS TEST FAULTED SAME. RESET SFCC 1 & FCDC 1= FAULTS CLEARED. AFS & SFCC 1 TEST PASSED,SWAPPED SFCC TO #2 POSITION, NO FAULT,OPA TEST GOOD. DUE TO GATE RETURN, REPLACED SFCC 1 I.A.W. AMM 27-51-34, OPS TEST NORMAL.T/S PER TSM 27-51-00-810-845-A.
